# SDR SWIA202056374

- Difficulty date: December 21, 2020
- Submitted: February 22, 2021
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 37,409 hours, 37,160 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FLOOR SILL HAS MULTIPLE CORROSION AREAS FS409+128 TO FS559   (C-CHECK) RO 2/21/2021   CORROSION WAS REMOVED AND TREATED IAW BOMBARDIER REO 601R-53-41-666 REV C DATED 2012-11-06.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
